# SDR HALA2009051600175

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 28,103 hours, 5,363 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7738577
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATO, DUE TO HPSOV LIGHT AND EICAS MSG, ABORTED AT 40 KNTS NR 1 ENG.  REPLACED HPSOV PER AMM 36-11-07.  LEAK CK GOOD.  PERFORMED ENG PWR RUN PER AMM 71-00-00 AND AR 767-36-001.  TEST GOOD.  NO LIGHTS, NO MSGS.
